MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) displayed "replace battery" error message even when fully charged batteries were placed was confirmed during the archive data review and the functional testing.According to the archive, the autopulse platform displayed user advisory (ua) 04 (battery charge state too low) multiple times and prompted a battery replacement.The root cause of the reported complaint was a failed processor board, likely attributed to the failed component.During the archive review, several ua04 messages were found, confirming the reported complaint.The autopulse platform failed functional testing due to the ua04 error message, confirming the customer's reported complaint.The failed processor board was replaced to remedy the issue.The platform was further subjected to a run-in test using the lrtf (large resuscitation test fixture), and the test passed without issue.Following the service, the autopulse platform passed the run-in test without any fault or error.The autopulse platform passed final testing without any faults or errors.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaints were reported for the autopulse platform with sn (b)(6).B3, the date of the event is unknown.
 
Event or Problem Description
As reported, the autopulse platform (sn (b)(6)) displays a "replace battery" error message even when fully charged batteries were placed.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.

Brand Name
AUTOPULSE® RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24613313
Report Number3010617000-2026-00136
Device Sequence Number21292366
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown